# SDR SWIA201024848

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 19,337 hours, 16,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 5 INOPERATIVE.  (FLT 6561)  RELAMPED EMERGENCY LIGHT.
